Wavenumber sampling strategies for 2.5-D frequency-domain seismic wave modelling in general anisotropic media
Article first published online: 3 NOV 2011
© 2011 The Authors Geophysical Journal International © 2011 RAS
Geophysical Journal International
Volume 188, Issue 1, pages 223–238, January 2012
How to Cite
Zhou, B., Greenhalgh, S. and Greenhalgh, M. (2012), Wavenumber sampling strategies for 2.5-D frequency-domain seismic wave modelling in general anisotropic media. Geophysical Journal International, 188: 223–238. doi: 10.1111/j.1365-246X.2011.05246.x
- Issue published online: 20 DEC 2011
- Article first published online: 3 NOV 2011
- Accepted 2011 September 22. Received 2011 September 22; in original form 2011 January 25
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!